# SDR QXEA2010121300875

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -STR 32R IS CORRODED ON THE INBD SIDE APPROX 16" AFT OF THE PILOTS BULKHEAD.  REMOVED CORROSION IAW SRM 51-21-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-03.  COMPLIED WITH RD 8/4-53-3444, SRM 51-21-10-02-01 AND 51-25-10-02-01.
